Accessibility
Adobe
Sign in Privacy My Adobe

Macromedia MAX 2005

Monday Sessions

8:00-9:00 | 60-minute Workshop Sessions

Time Session Number Session Title Presenter
8:00-9:00 MD102W Flash Lite 2.0 Evolution Bill Perry
8:00-9:00 MD106W Flash Professional 8 Authoring for Mobile Developers Jonathan Duran
8:00-9:00 RA210W RIA Design Best Practices: Theory for Developers Mike Sundermeyer and Himgan Wibisono
8:00-9:00 RA306W Flex Frameworks: Cairngorm and More Christophe Coenraets, Stephen Webster, Alistair McLeod, and more
8:00-9:00 RC212W Mastering the 3D Experience Andy Phelps
8:00-9:00 RC216W Character Animation Steve Piscopo
8:00-9:00 SA002W ColdFusion Forms  Mike Nimer
8:00-9:00 SA202W Advanced ColdFusion MX 7 Printing and Reporting Dean Harmon
8:00-9:00 SA302W Dreamweaver Killer Tips Angela Buraglia
8:00-9:00 SF208W COMMUNICATIONS: Rapid eLearning Best Practices with Captivate and Breeze Paul Clothier
8:00-9:00 SF220W COMMUNICATIONS: HGTVPro.com’s Interactive VoD Player—From Ingest to Ad Tracking Tim O'Hare
8:00-9:00 RA320W Advanced ActionScript 2.0 Joey Lott
8:00-9:00 SA214W Dreamweaver and Flash Video Scott Fegette

8:30-10:00 | 90-minute Hands-On Sessions

Time Session Number Session Title Presenter
8:30-10:00 RC103H Getting Started with Flash Dan Blackman
8:30-10:00 RC109H Integrating Video into Your Flash Content Eric Anderson
8:30-10:00 SA201H ColdFusion MX 7 Application Framework Simon Horwith
8:30-10:00 SA101H Using the Power of XML with Dreamweaver Alexandru Costin
8:30-10:00 SA203H Building Database-Powered Applications using Dreamweaver and ColdFusion Sue Hove
8:30-10:00 MD201H Game Development for Flash Lite Paul Lamonby
8:30-10:00 RC101H Fast Track to Captivate Frank Hanfland
8:30-10:00 RA101H Building Your First Rich Forms Application with Flex and ColdFusion  David Gassner

9:15-10:15 | 60-minute Workshop Sessions

Time Session Number Session Title Presenter
9:15-10:15 SA102W Introduction to Contribute and the Contribute Publishing Server David Aaron
9:15-10:15 RC102W Introduction to Captivate Joe Ganci
9:15-10:15 SA204W ColdFusion MX 7 Application Framework Raymond Camden
9:15-10:15 MD002W Flash Lite: How You Can Make Money Vera Sparre and George Linardos
9:15-10:15 SF216W EDUCATION: Enabling Mobile Learning Ellen Wagner
9:15-10:15 RC104W What's New in Flash 8 Grant Skinner
9:15-10:15 SA212W Creating Richer and More Maintainable Sites with CSS James Williamson
9:15-10:15 SA206W Securing ColdFusion MX 7 Dave Watts
9:15-10:15 RA208W Optimizing Flex Applications for Performance and Scalability David George
9:15-10:15 RA304W Architecting Flex Applications Matt Chotin
9:15-10:15 RC204W Drawing and Illustrating in Flash Michael Ninness
9:15-10:15 SA312W Leveraging Frameworks and Development Methodologies Jeff Peters

10:30-12:00 | General Session

12:00-1:30 | Lunch Break

1:30-2:30 | 60-minute Workshop Sessions

Time Session Number Session Title Presenter
1:30-2:30 RC106W Web and Downloadable Game Development Using Macromedia Tools Steve Zehngut
1:30-2:30 RA322W Next Generation ActionScript Gary Grossman
1:30-2:30 SA106W Talking to Databases: SQL for Designers Sean Hedenskog
1:30-2:30 RC104W What's New in Flash 8 Grant Skinner
1:30-2:30 SA210W Creating BLOGs Using Dreamweaver Russell Youngblood
1:30-2:30 SA306W ColdFusion Components as Objects Hal Helms
1:30-2:30 MD006W Next Generation Flash-based Mobile Applications Gary Kovacs
1:30-2:30 SA314W Advanced CSS Stephanie Sullivan
1:30-2:30 RA224W Zorn: A Guided Tour James Polanco

1:30-3:00 | 90-minute Hands-On Sessions

Time Session Number Session Title Presenter
1:30-3:00 RC103H Getting Started with Flash Dan Blackman
1:30-3:00 RA103H Building Your First Dashboard Application with Flex Robert Rusher
1:30-3:00 SA201H ColdFusion MX 7 Application Framework Simon Horwith
1:30-3:00 SA209H Advanced Flash Forms Leo Schuman
1:30-3:00 SA203H Building Database-Powered Applications using Dreamweaver and ColdFusion Sue Hove
1:30-3:00 MD301H Advanced Flash Lite Development Justin Everett-Church
1:30-3:00 RC107H Rapid eLearning: From Concept to Course in 1 Hour Tom Person
1:30-3:00 SA207H Administering Contribute with the Contribute Publishing Server Viral Mehta and Karl Horvath

1:30-4:30 | 180-minute Seminar Sessions

Time Session Number Session Title Presenter
1:30 - 4:30 SA310S Advanced ColdFusion MX 7 Features Exposed Tim Buntel and the ColdFusion Team
1:30 - 4:30 SF214S XD: Design Techniques and Best Practices for Building World-Class RIAs Ty Lettau and Ryan Hicks
1:30 - 4:30 RA222S Building Your First Next Generation Flex Application With Zorn Macromedia Flex Team

2:45-3:45 | 60-minute Workshop Sessions

Time Session Number Session Title Presenter
2:45-3:45 RA004W Next Generation Flex: Data Services Christophe Coenraets
2:45-3:45 SF002W COMMUNICATIONS: Enhancing Development Team Collaboration with Breeze Meeting Peter Ryce
2:45-3:45 SA208W Designing and Maintaining Sites Using Dreamweaver and Contribute Joe Lowery
2:45-3:45 RC206W New Installation, Detection, and Autoupdate Features in Flash Player 8 Mike Williams
2:45-3:45 RA312W Debugging Flex Applications  Dirk Eismann
2:45-3:45 SA302W Dreamweaver Killer Tips Angela Buraglia
2:45-3:45 SF202W ACCESSIBILITY: Developing Accessible Rich Content with Flash Bob Regan
2:45-3:45 MD202W Developing a Cross-Platform Flash Game Andrea Trento
2:45-3:45 RC222W Photoshop & Flash: Optimizing Pixels and Workflow Michael Ninness
2:45-3:45 SA316W ColdFusion Enterprise Integration Sean Corfield

4:00-5:00 | 60-minute Workshop Sessions

Time Session Number Session Title Presenter
4:00-5:00 SA102W Introduction to Contribute and the Contribute Publishing Server David Aaron
4:00-5:00 RA308W Integrating Flex and Flash Content with AJAX Daniel Dura
4:00-5:00 SA204W ColdFusion MX 7 Application Framework Raymond Camden
4:00-5:00 MD002W Flash Lite: How You Can Make Money Vera Sparre and George Linardos
4:00-5:00 MD004W Flash on Every Screen Robert Hall
4:00-5:00 SA212W Creating Richer and More Maintainable Sites with CSS James Williamson
4:00-5:00 RA314W Extending the DataGrid and List Components in Flex Glenn Ruehle
4:00-5:00 SF204W ENTERPRISE XD Best Practices: Data Visualization Experiences Doug Marttila
4:00-5:00 SF220W COMMUNICATIONS: HGTVPro.com’s Interactive VoD Player—From Ingest to Ad Tracking Tim O'Hare
4:00-5:00 RA316W Understanding the Flash Player Run Time Security Model Adrian Ludwig

4:00-5:30 | 90-minute Hands-On Sessions

Time Session Number Session Title Presenter
4:00-5:30 RC201H Optimizing Web Graphics with Fireworks Holly Quarzo
4:00-5:30 RC109H Integrating Video into Your Flash Content Eric Anderson
4:00-5:30 SA001H ColdFusion Printing and Reporting Glenda Vigoreaux
4:00-5:30 SA101H Using the Power of XML with Dreamweaver Alexandru Costin
4:00-5:30 SA301H Using the CSS Box Model for Page Layout Ken Fricklas
4:00-5:30 MD301H Advanced Flash Lite Development Justin Everett-Church
4:00-5:30 RC101H Fast Track to Captivate Frank Hanfland
4:00-5:30 RA301H Creating Better Performing Flex Applications  Jeff Tapper

Preliminary Session Schedule as of August 29, 2005. Subject to change.

Pre-Conference Events

 

Sponsors and Exhibitors

 

MAX 2005

 

Partner Summit

 

Hotel & Travel